大数の強法則の初等的証明  [in Japanese] A Simple Proof of the Strong Law of Large Numbers  [in Japanese]

Search this Article

Author(s)

Abstract

A simple proof of the strong law of large numbers is given without using Kolmogorov's inequality, Borel-Cantelli's theorem, the existence of the fourth moments of the random variables and so on.

Journal

  • The Kagoshima journal of economics

    The Kagoshima journal of economics 45(1), 1-5, 2004-06

    The International University of Kagoshima

Codes

  • NII Article ID (NAID)
    110004671025
  • NII NACSIS-CAT ID (NCID)
    AA11479673
  • Text Lang
    JPN
  • Journal Type
    大学紀要
  • ISSN
    13460226
  • NDL Article ID
    7164115
  • NDL Source Classification
    ZD11(経済--経済学)
  • NDL Call No.
    Z3-147
  • Data Source
    NDL  NII-ELS 
Page Top